# SDR SWIA201437114

- Difficulty date: April 11, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 30,262 hours, 25,319 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Axle
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE MESSAGE. NOSE GEAR FAILED TO RETRACT.  REPLACED NLG PISTON AXLE ASSY IAW AMM.
